# SDR VTZA990228

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41083
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Latched
- Location: Cargo Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IAD/EWR - FLT 7494 - DURING TAKEOFF, AIRCRAFT ABORTED TAKEOFF DUE TO CARGO DOOR CAP ILLUMINATING ON TAKEOFF ROLL.  MAINTENANCE CYCLED BAGGAGE DOOR.  OPS CHECK GOOD.   AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.   (X)
